vicdin

Discussion in 'Fibromyalgia Main Forum' started by FMsolider, Apr 3, 2006.

  1. FMsolider

    FMsolider New Member

    I vomit a lot while vicdin, I also have no appeitate what so ever. I even vomit 2 days after taking it.....when I have a few good days in a row. Actually, I just vomit a lot now. I am always afraid to eat. I really do not want to mention this to the doctors....anyone else have this or know what could be wrong with me?
  2. mylilcherub428

    mylilcherub428 New Member

    used to do that to me too now my body is so drugged it doesnt seem to care anymore but at the time my doc said some narcotics do that to some people so he switched me to percocet and ive had no problems with it.do you take it on a full tummy that may help
  3. FMsolider

    FMsolider New Member

    It is so strange because if I eat anything at all - it doesn't work. I also have no appetite what so ever.